TIME PASSES SO SLOWLY ON THIS STUPID DRUG. Oyyyyyy. Alright, so it's day 19. My break out has faded, BUT something weird has happened. I'm taking to the internet to try and figure out what it is. Basically in spots close to where I had kenalog dents (bad girl, I know), I've broken out in small bumps that look like pimples but aren't sore or really red. The doctors say it's just the pits filling in and the skin repairing itself (I've had a lot of kenalog in this area)... Is this true?
heyyyyyy everyone. so my derm upped my dose by 10 MG. I hope it does something! my chin has slowwwwly stopped breaking out, but now the rest of my face is taking a beating. I've attached some pictures below. nothing more to report, just an upped dose and good blood work. LET'S HOPE THIS WORKS!
HI EVERYONE. Okay, so things are looking and feeling good! I hit my one month mark over the weekend and I've officially been on my new birth control for 3 months (what felt like the longest 3 months of my LIFE). No new break outs since last Sunday, which is a long time for me. I know that this might not last forever, but I'm taking it while it does. I also purchased some new make up and ladies, let me tell you -- this stuff is GOLD. (http://www.sephora.com/le-teint-encre-de-pea
Alright, so I'm getting close to the end of the first month and I'm kind of frustrated. I had a pretty big and bad break out on Monday, so bad I had to go have the entire left side of my chin injected so it would go down. I wish that I would just clear up, but it seems like it's going to take a while for me. Oh well, no pain no gain, right? This month, contrary to my last post has FLEW by. I can't believe I've been on this pill for almost a whole month. I'm realizing that I missed a
HEY GUYS. This is my first, of I'm sure many, blog posts about my journey with Accutane. Like most of you, I've had stubborn acne on and off for the last few years and it just recently become a huge downer. SO, I took to the dermatologist to get the tough stuff, and tough stuff he gave. I only ever break out on my chin, but the last 6-8 months it just became unbearable. I've been on 40 MG of Accutane for 15 days now. This past week I had a brutal break out (3-4 cysts on my chin) that